Novel Drug Misuse.
Angus DC, Milbrandt EB. AHRQ WebM&M [serial online]. July 2004.
Following a motor vehicle collision, a patient is mistakenly given drotrecogin alfa (activated) for organ failure not due to sepsis.
Free full text
Adverse events associated with sedatives, analgesics, and other drugs that provide patient comfort in the intensive care unit.
Riker RR, Fraser GL. Pharmacotherapy. 2005;25:8S-18S.
Airway carts: a systems-based approach to airway safety.
Kane BG, Bond WF, Worrilow CC, Richardson DM, on behalf of the Lehigh Valley Hospital Airway Task Force. J Patient Saf. 2006;2:154-161.
Improving safety throughout the medication use process in a neonatal intensive care unit.
Asdigha MN. Hosp Pharm. 2006;41:1067-1075.
The attitudes and beliefs of healthcare professionals on the causes and reporting of medication errors in a UK intensive care unit.
Sanghera IS, Franklin BD, Dhillon S. Anaesthesia. 2007;62:53-61.
View all related resources...
Find Related Resources by...
Setting of Care
Intensive Care Units
Medication Errors/Preventable Adverse Drug Events
Cognitive Errors ("Mistakes")
Approach to Improving Safety
Education and Training
Agency for Healthcare Research and Quality (AHRQ)
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364